Sign-preserving conditions for the Green's function of a Sturm–Liouville problem
Doklady Akademii Nauk, Tome 148 (1963) no. 6, pp. 1265-1267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_148_6_a7,
author = {S. A. Pak},
title = {Sign-preserving conditions for the {Green's} function of a {Sturm{\textendash}Liouville} problem},
journal = {Doklady Akademii Nauk},
pages = {1265--1267},
year = {1963},
volume = {148},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_148_6_a7/}
}
S. A. Pak. Sign-preserving conditions for the Green's function of a Sturm–Liouville problem. Doklady Akademii Nauk, Tome 148 (1963) no. 6, pp. 1265-1267. http://geodesic.mathdoc.fr/item/DAN_1963_148_6_a7/